![]() |
On the class of fuzzy number sequences bvFP |
---|---|
รหัสดีโอไอ | |
Creator | 1. Binod Chandra Tripathy 2. Paritosh Chandra Das |
Title | On the class of fuzzy number sequences bvFP |
Publisher | Research and Development Office, Prince of Songkla University |
Publication Year | 2562 |
Journal Title | Songklanakarin Journal of Science and Technology |
Journal Vol. | 41 |
Journal No. | 4 |
Page no. | 934-941 |
Keyword | fuzzy real number, solid space, symmetric space, convergence free |
URL Website | http://rdo.psu.ac.th/sjstweb/index.php |
ISSN | 0125-3395 |
Abstract | We introduce the notion of p-bounded variation of fuzzy real number sequences, F p bv , for 1?p |